| Model Number |
IBALANCE TKA, HANDLE, MODULAR KEEL PUNCH |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 2/17/2023, it was reported by a sales representative via sems that an ar-613-65 dual spike punch peg broke off and an ar-613-1 handle won't engage properly.This was discovered during a procedure.Additional information received on 2/21/2023: this was discovered during a tka procedure on (b)(6) 2023 and completed successfully without further issues.The dual spike punch had a piece of the connector broke off when unhooking it from the handle, all the broken fragments were retrieved from inside the patient.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error due to user-applied excessive mechanical forces.